It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Paxil withdrawal?

Paxil withdrawal?

[ Back to Messages ]

Message

Posted by Larry on October 23, 2000 at 14:58:02:

Hi, I took Paxil for about a year after a stressful relationship ended. I took 40mg for several months and then reduced the dosage to 20 mg with no problems. Around Labor Day, I forgot to take my Paxil along when I went out of town. I didn't notice any change after not taking it; so, I decided to stop. About four weeks after my last dosage, I started having insomnia, nausea, headaches, anxiety, depression, and a reappearance of the emotional stress that I experienced during the original depression. It's come and gone over the past two weeks, but I'm still having the headaches, insomnia, anxiety, nervousness, etc. Today, after about six weeks after my last dose, I'm having abdonminal cramps and feel like i just want to crawl out of my skin.

After six weeks, could this still be withdrawal or is it more likely residual effects of the original depression? Any ideas?

I saw my doc and he gave me some Paxil samples at lower doses if I wanted to go back on the drug and wean myself more slowly. I hate to do that, having been off for about six weeks, but I'm willing to try if it will make it go easier. Any suggestions there?

Thanks for your help.

Larry


Follow Ups




All times are GMT -7. The time now is 01:53 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!